# SDR CKSA97484

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP CHECK INSPECTION, FOUND INTERGRANULAR CORROSION ON LOWER CHORD LBL 48, FS 740 FUEL TANK CENTER SECTION.  INSTALLED DOUBLER REPAIR IAW EA B2-57-008 DTD 12 AUG 97 AND IAW SKETCH NR AIA/E/2608 REV A DTD 11 AUG 97.  CORROSION TASK CARD NUMBER C57-174-01.  NON-ROUTINE TASK CARD NUMBER 000426.
